Limit cycles for planar piecewise linear differential systems via first integrals

Jaume Llibre, Eduardo Nuñez, Antonio E. Teruel

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)

Abstract

Using first integrals we introduce an alternative tool to the Poincaré maps in order to study the limit cycles of piecewise linear differential systems. It is also shown that an usual relaxation oscillation phenomenon occurrs in a two-parameter family of planar piecewise linear vector fields.
Original languageEnglish
Pages (from-to)29-50
JournalQualitative Theory of Dynamical Systems
Volume3
DOIs
Publication statusPublished - 1 Dec 2002

Keywords

  • First integrals
  • Limit cycles
  • Piecisewise linear differential systems

Fingerprint Dive into the research topics of 'Limit cycles for planar piecewise linear differential systems via first integrals'. Together they form a unique fingerprint.

  • Cite this